MAUDE Adverse Event Report: ARTHREX, INC. GRSPR,BLNT 3.4 MMSTR W/NR HNDL; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. GRSPR,BLNT 3.4 MMSTR W/NR HNDL; ACCESSORIES, ARTHROSCOPIC
Model Number GRSPR,BLNT 3.4 MMSTR W/NR HNDL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the ar-12500nr grasper is broken.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-12500nr, batch 40956 grasper was received for investigation.Functional testing identified that when the 111-301p finger was manipulated, the 113-305 grasper jaw would not actuate in response.The observed condition is typically caused by applying excessive force while grasping tissue, leading to breakage of the shear pin.

Brand Name
GRSPR,BLNT 3.4 MMSTR W/NR HNDL
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11797794
Report Number1220246-2021-03017
Device Sequence Number1009802
Product Code NBH
UDI-Device Identifier00888867006218
UDI-Public00888867006218
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGRSPR,BLNT 3.4 MMSTR W/NR HNDL
Device Catalogue NumberAR-12500NR
Device Lot Number40956
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date08/04/2021
Patient Sequence Number1